# SDR CHQ2008F00005

- Difficulty date: August 31, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N297SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 FLOOR LEVEL LIGHT STRIPS WERE REPORTED TO NOT ILLUMINATE WHEN TESTED.  MX OPS CHECKED THE LIGHTS IN ACCORDANCE WITH EMB AMM 33-50-00 WITH NO DEFECTS NOTED.
